# SDR CALA2025072306861

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,968 hours, 10,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF GREEN AND RED LIGHTS ALL ILLUMINATED.  DEBRIEFED CREW ON ARRIVAL. LANDING GEAR DID NOT RETRACT WITH GEAR HANDLE IN UP POSITION. ALL 3 GEAR INDICATIONS ON FWD PANEL RED. ALL 3 AUX GEAR INDICATIONS ON OVHD PANEL GREEN.  CYCLED MANUAL EXTEND DOOR 3 TIMES. NO JOY. PSEU LIGHT REMAINED EXTINGUISHED DURING RETURN. MX ACCOMPLISHED PSEU BITE. NO ACTIVE FAULTS.  NO FAULTS IN HISTORY.  R & R LANDING GEAR MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH IAW AMM 32-34-11-820-802. OPS CHECK & ADJUSTMENT GOOD.  PERFORMED LANDING GEAR OPS TEST IAW AMM 32-32-00-710-801 ALL OPS CHECK PASSED.  OK FOR SERVICE.
